I have been taking Cymbalta for many years and it has been a great drug in fighting my depression. Only you can make that choice whether or not to take it.
I feel that this drug is very safe and effective. I have read the hype about Cymbalta side effects and I personally have experienced none of them. I also find it perfectly safe.
I had brought up the question of how there are web sites bashing Cymbalta for being an addictive drug and causing wicked side effects and my Psychiatrist assured me that these web sites are full of dis-information and I have to agree as I have used this drug with NONE of the horrible side effect that are discussed in these sites.
Like I said, you should talk to your Psychiatrist about the drug and decide for yourself if it is for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.